Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SERZONE and weight gain

Posted by snowden on November 25, 2002, at 19:43:11

In reply to SERZONE and weight gain yachats, posted by desi on November 25, 2002, at 13:07:13

neither...just made me really, really, really tired...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:snowden thread:90621
URL: http://www.dr-bob.org/babble/20021122/msgs/129291.html